# SDR ASAA2014032107289

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 50,912 hours, 28,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654659210
- Condition: Corroded
- Location: Trans Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY LT AFT BS 947, L28L TRANSITION ANGLE END BACKSIDE HAS HEAVY CORROSION.  ACFT GROUNDED.  FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SECTION OF THE AFT PIT LT AFT TRANSITION PANEL FROM STA 947 TO STA 917 IAW SRM 53-60-53-2R-4, FIG 201, W 2", O .040", R .034", L 2.00", D .006.
